# SDR AALA201703209036

- Difficulty date: March 16, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 50,411 hours, 23,388 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMP NR 2, LOW PRESSURE MESSAGE, IN AUTO MODE INTERMITTENT WITH NO FUEL IN CENTER TANK.  OPERATIONS NORMAL IN MANUAL MODE.  BOTH CENTER TANK PUMPS SHOW GREEN WITH VALVE CLOSED IN AUTO MODE.  MAINTENANCE REPLACED THE NR 2 CENTER PUMP LOW PRESSURE SWITCH IAW AMM 28-21-15-401.
